Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Will Nucoxia 90 work for skin rashes ?

I have Born Joint pains and in joints am getting rashes and swelling ( Skin alergy) and WBC count was beyond the limit 11000.... So doctor prescribed Nucoxia 90 for 1 per day for 3 months... pain only reduced .. skin alergy is not reduced..Etoricoxib will control the skin algery or not. any side effects may get ?
Asked On : Fri, 12 Aug 2011
Answers:  2 Views:  1594
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
Nucoxia is a very good pain killer ESP for joint pains but so much for allergy, I suggest you take tab allercet dc in the night and also joint pain with rashes has to be worked up throughly
Have a healthy living
Answered: Fri, 12 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Nucoxia is an analgesic drug,it will be effective for pain only.It is not going to help in high blood counts and allergy,.please discuss this with your doctor and get some more drugs prescribed for you for infection and allergy.Again 3 months is a pretty long time for taking nucoxia,please confirm once again from your doctor.
wishing you good health.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor